# SDR 07FDEA02379

- Difficulty date: July 6, 2007
- Submitted: July 6, 2007
- Operation: Air carrier
- Aircraft: N481FE
- Make and model: Boeing 727227
- Aircraft serial: 21463
- Aircraft time: 43,378 hours, 27,803 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Liner
- Part number: 652784613
- Condition: Cracked
- Location: Hush Kit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE HUSH KIT INNER LINER DISBONDED AND CRACKED AT 9 O'CLOCK POS.  VERIFIED MATERIAL (INCONEL) REF. 78 -38-41  PREP FOR WELD REF 78-38-41, WELD WITH AMS 5837, A29984 INSPECT REF 78-38-41.
